# SDR 99FDEA00164

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON T/O FROM MEM, 18L WINDS 160118625 NR 2 ENG FAILED WITH LOUD BANG.  *S/D*  NR 2 ENG CHANGE ACCOMPLISHED PER WC 70T0002.  LEAK AND OPS CK GOOD.
